# SDR HEEA954353

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413AHDADF1428
- Condition: Inoperative
- Location: Strobe
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. TIME SINCE REPAIR 21:15.
